Free energy for Brownian and geodesic homology

Y. Le Jan

Research output: Contribution to journalArticlepeer-review

Abstract

Existence and analyticity of the free energies associated with the asymptotic homology of Brownian paths and geodesics are proved and a simple relation is found between them.

Original languageEnglish (US)
Pages (from-to)57-61
Number of pages5
JournalProbability Theory and Related Fields
Volume102
Issue number1
DOIs
StatePublished - Mar 1995

Keywords

  • Mathematics Subject Classification: 60F10, 58F17

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Free energy for Brownian and geodesic homology'. Together they form a unique fingerprint.

Cite this